MathSciNet Relay Station
MathSciNet bibliographic data
MR450822 35Q99
Segur, Harvey; Ablowitz, Mark J. Asymptotic solutions and conservation laws for the nonlinear Schrödinger equation. I. J. Mathematical Phys. 17 (1976), no. 5, 710–713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement